Free access
Issue
ESAIM: COCV
Volume 16, Number 4, October-December 2010
Page(s) 1094 - 1109
DOI http://dx.doi.org/10.1051/cocv/2009039
Published online 09 October 2009
  1. L. Ambrosio, N. Fusco and D. Pallara, Functions of Bounded Variation and Free Discontinuity Problems. Oxford University Press, New York, USA (2000).
  2. E.J. Anderson and P. Nash, Linear Programming in Infinite Dimensional Spaces. Wiley (1987).
  3. V. Bangert, Minimal measures and minimizing closed normal one-currents. GAFA Geom. Funct. Anal. 9 (1999) 413–427. [CrossRef]
  4. P. Bernard and B. Buffoni, Optimal mass transportation and Mather theory. J. Eur. Math. Soc. (JEMS) 9 (2007) 85–121. [CrossRef] [MathSciNet]
  5. G. Contreras and R. Iturriaga, Global Minimizers of Autonomous Lagrangians. Coloquio Brasileiro de Matematica. IMPA, Rio de Janeiro, Brazil (1999).
  6. L. De Pascale, M.S. Gelli and L. Granieri, Minimal measures, one-dimensional currents and the Monge-Kantorovich problem. Calc. Var. 27 (2006) 1–23. [CrossRef] [MathSciNet]
  7. L.C. Evans, Partial differential equations and Monge-Kantorovich mass transfer, in Current Developments in Mathematics, 1997, S.T. Yau Ed., International Press (1998).
  8. L.C. Evans, Some new PDE methods for weak KAM theory. Calc. Var. Partial Differ. Eq. 17 (2003) 159–177. [CrossRef]
  9. L.C. Evans and D. Gomes, Linear programming interpretation of Mather's variational principle. ESAIM: COCV 8 (2002) 693–702. [CrossRef] [EDP Sciences]
  10. A. Fathi, The Weak KAM Theorem in Lagrangian Dynamics, Cambridge Studies in Advanced Mathematics 88. Cambridge University Press, Cambridge, UK (2008).
  11. A. Fathi and A. Siconolfi, Existence of Formula critical subsolutions of the Hamilton-Jacobi equation. Invent. Math. 155 (2004) 363–388. [CrossRef] [MathSciNet]
  12. D. Gomes and A.M. Oberman, Computing the effective Hamiltonian using a variational approach. SIAM J. Control Optim. 43 (2004) 792–812. [CrossRef] [MathSciNet]
  13. L. Granieri, Mass Transportation Problems and Minimal Measures. Ph.D. Thesis in Mathematics, Pisa, Italy (2005).
  14. L. Granieri, On action minimizing measures for the Monge-Kantorovich problem. NoDEA 14 (2007) 125–152. [CrossRef]
  15. J. Jost, Riemannian Geometry and Geometric Analysis. Springer (2002).
  16. J. Jost and X. Li-Jost, Calculus of Variations, Cambridge Studies in Advanced Mathematics 64. Cambridge University Press, Cambridge, UK (1998).
  17. R. Mañé, Generic properties and problems of minimizing measures of Lagrangian systems. Nonlinearity 9 (1996) 273–310. [CrossRef] [MathSciNet]
  18. J.N. Mather, Minimal measures. Comment. Math. Helv. 64 (1989) 375–394. [CrossRef] [MathSciNet]
  19. J.N. Mather, Action minimizing invariant measures for positive definite Lagrangian systems. Math. Z. 207 (1991) 169–207. [CrossRef] [MathSciNet]
  20. M. Rorro, An approximation scheme for the effective Hamiltonian and applications. Appl. Numer. Math. 56 (2006) 1238–1254. [CrossRef] [MathSciNet]
  21. S.M. Sinha, Mathematical Programming. Elsevier (2006).